# SDR DALA14025249212

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOUBLER CORRODED, BS 1395, LONGERON 29R-29L,   REMOVED DAMAGE.  LOCATED, DRILLED AND INSTALLED NEW DOUBLER IAW SRM 51-30-05 AND DWG 9915561.
